# SDR UPS00233226

- Difficulty date: June 6, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  CORROSION ON PULLEY SUPPORT BRACKET FOR NLG STEERING CABLES. WEB ANGLE FOUND CORRODED.     ON REMOVAL OF PULLEY SUPPORT BRACKET, BRACKET FOUND TO BE O.K. AT BS 312L. PRESSURE WEB ANGLE FOUND TO BE CORRODED BEYOND LIMITS. REPLACED ANGLE IAW SRM 51-30-2 & DRW 65-18915. DYE PEN INSP C/O ON NEW WEB AN GLE IAW B727 NDT MANUAL SOP D6-51702 SECT 20-20-02.RESULT NDF.
